MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number 750
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 12/02/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 04-dec-2015 the field service engineer (fse) was at the customer site and did a cleaning and maintenance of the bath.He then proceeded to run several samples to ensure the instrument was running properly.This event was identified during a retrospective review of service requests.Although it was could not be confirmed if the platelet issue reported impacted patient results, beckman coulter, in an abundance of caution submitted a report for the event.(b)(4).
 
Event or Problem Description
Customer reported that platelet results were not correct on their coulter lh 750 hematology analyzer.The customer did not specify if the platelet issue occured during controls or patient results or whether they were high, low or voteouts.There was no report of change or effect to patient treatment as a result fo this event.

Brand Name
COULTER LH 750 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea FL 92821
MDR Report Key7844999
Report Number1061932-2018-00036
Device Sequence Number13735570
Product Code GKZ
UDI-Device Identifier15099590264772
UDI-Public(01)15099590264772(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number750
Device Catalogue Number6605632
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2015
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1